MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 2.5/13; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 2.5/13; CORONARY DRUG-ELUTING STENT
Model Number 453932
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
An orsiro mision drug-eluting stent system was selected for treatment of the mid cx.The stent came off the stent balloon prior to the lesion.The stent was removed successfully by using a snare.
 
Additional Manufacturer Narrative
Combination product: yes.The returned product was subjected to a detailed technical analysis and the corresponding product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that the balloon is not well folded and shows signs of inflation, contrast medium residue was observed in balloon- and inflation lumen.Microscopic inspection showed stent imprints on the exposed balloon surface, indicating that the stent was properly crimped in between the two radiopaque markers at the time of delivery.The stent was returned still entangled with the snare and is severely deformed over its entire length.It appears as the stent is slightly expanded.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.

Brand Name
ORSIRO MISSION (US) 2.5/13
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14488065
Report Number1028232-2022-02660
Device Sequence Number4809096
Product Code NIQ
UDI-Device Identifier07640130455887
UDI-Public07640130455887
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2023
Device Model Number453932
Device Catalogue NumberSEE MODEL NO.
Device Lot Number05214836
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2022
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date05/24/2022
Supplement Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexMale